Jump to content

steve89

Silver
  • Content count

    737
  • Joined

  • Last visited

1 Follower

About steve89

  • Rank
    Looking Freaky
  1. I’ve always rang the cycle these doses, when I run caber I seem to be fine, without it the flare up. I only run test at 200mg per week so wouldn’t think be any problems with E2?
  2. Hi Guys I plan on starting a test e (200mg) and tren e (400mg) cycle in the next week or so. I am unable to get hold of any caber at the moment, is there anything else anybody would reccomend to stop lumps under the nipples? I usually have gyno problems when running tren and want to stop it happening before it starts. Thanks Ste
  3. Hi Guys I am seriously stuggling to sleep, getting around 4 hours max every night and read mixed things about t3 possilby causing it. I am running t3 at 50mcg every day along side test 300mg a week and anavar 100mg a day. Has anybody has sleeping problems when supplementing with T3. Cheers Ste
  4. Sorry I’m wrong the dose was 6.25mg twice a week. I think even at this low dose it has crashed my Estrogen. I’m always very worried it’s the test causing the problems. I can no longer get hold of caber, my source ran out a while back and not had any. I’ll maybe keep up with the nolva, drop the aromasin and see how I am in a week.
  5. Hi Guys I know it’s hard to tell without bloods so going to get done. I have really sore nipples and hard discs under both, they do flare up with gear but this time seems worse. Running 300mg Test E and 300mg tren ace. I am into my 6th week now. 3 weeks ago I added aromasin at 12.5mg eod and it made me extremely lethargic and couldn’t stop eating. Dropped the aromasin and went back to normal. Last week I added aromasin again 7.5mg twice a week and the same happened again! Must be crashing my Estrogen. My nipples are not leaking at all or anything. I was looking at adding nolva but read mixed things with it whist running tren? any advice be massively appreciated!!
  6. I am currently 6 weeks into test e ran at 300mg, I have been running ¼ tab of aromasin every other day to help with water retention, over the last few weeks I have noticed I am extremely tried all of the time. Possible to crash oestrogen with such low aromasin dosage???
  7. Hi Guys My mate has just given me a 2ml jab in the glute and towards the end of the injection there was that musch pressure the barrel shot out from the needle, leaving the needle still stuck in my glute. What would have caused this as never had anything like this happen before? Cheers Ste
  8. Itchy skin!!!

    Thanks for the reply mate. I do think that i have crashed my estrogen, sides such as itchy skin, dry skin, slight shedding etc. I have dropped the adex to see if it improves. Cheers
  9. Itchy skin!!!

    Never had it before and it’s around my 6th cycle or so. i do always have problems controlling oestrogen which is what makes me think it could be that. is it possible I’ve crashed my levels with starting adex from day one?
  10. Itchy skin!!!

    I don’t think it’s that mate, I don’t wear product on my hair and I’ve trained most days for last few years, same routines. Not sure if it could b with too high or low test?
  11. Hi guys I am currently into my 4th week of test e @ 600mg per week. Running 1mg of Adex every other day and have done from the first jab. When I train I’m getting seriously itchy, especially on my scalp. Any ideas what could be causing this?? Cheers Steve
  12. Dont bother with the raloxifine ?
  13. Hi Guys Had my last jab of tren E two weeks ago today due to gyno issues. I am now running test e at 250mg a week until the end of my cut at the end of Aug. I have been advised to start with raloxifine to help reduce the gyno. First of all i wondered when i should start and at what dosage. Second of all shall and can i run nolva along side it? Cheers in advance Ste
  14. Cheers for the response mate, would upping the caber help at all then?
  15. Hi Guys Gyno really getting me down now to the point where i am thinking about stopping the course 8 weeks early. Currently running 200mg test E and 400mg tren E. Along with 1mg arimidex eod, 60mg reloxifene ed and 1mg caber twice a week. I have been on now for 5 weeks, i only added the arimidex 2 weeks ago, i did not think i would need it with such low test dosage but looking like i did. I dont think it is getting worse but its not reducing and not nice to have at all. I am not sure if i need to add more arimidex, caber or reloxifene or add anything else in? Anybody have any thoughts? Cheers Ste
×